# SDR SWAA2024020940247

- Difficulty date: January 11, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl 12.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 LBL12.5 AND WL165 AFT CARGO COMPARTMENT 2023-786293<[01] REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12.5 AND WL165 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV:-.;[02] REPLACED ANGLE - SUPPORT LOCATED BS867 LBL12.5 AND WL165 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV:-.
